| Catalog Number |
6000-014-000 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/31/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to a surgical procedure at the user facility the metal piece that the tracker connects to the instrumentation is loose, which could cause an inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Device discarded by user.